# SDR ASOA20150302005T

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145XR
- Aircraft serial: 836
- Aircraft time: 27,473 hours, 23,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING LIGHTS INOPERATIVE.  R & R FUSE ON THE BATTERY POWER SUPPLY.  OPS CHECK GOOD
